# SDR AALA202112033944

- Difficulty date: October 15, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 1496444
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=1.00 IN, W=2.00 IN, D=0.022 IN, ON FORWARD CARGO LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 408 AND STA 500E AT S26L. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R PROCEDURE 5 AND AARD 51-00-05-1A.
